Still have insomnia cont......

by Becki DiRubio
(Morgan Hill, CA U.S.A.)

Wray,
Thank you again for your help. I was telling you that I was irritable and quick to anger, and I thought it might be my adrenal glands though they tested normal range now. You asked me if my testosterone was high, and yes I tested 63 when the normal range given was pg/ml 16-55 (age dependent). Also my DHEA was high at 25.0 when the normal range given was ng/ml 2-23 (age dependent) . I have always had excess hair on my body because I am Greek, but have never tested high in testosterone before but have in DHEA. Weird. Just thought I would see what you thought since you asked me the question. Thanks,
Becki

p.s. Is the glutamine in a powder form? Will be purchasing this soon. Already have Tyrosine- 500 mg. Is that the correct dose for Tyrosine?

Comments for Still have insomnia cont......

Click here to add your own comments

Oct 30, 2012
Still have insomnia cont......
by: Wray

Hi Becki Thanks for letting me know, this probably accounts for the anger. Progesterone does reduce it. If bound to SHBG (sex hormone binding globulin) testosterone becomes inactive, progesterone raises levels of SHBG, see here, so preventing the rise of free testosterone. SHBG drops if sugars are eaten, even those found in all grains, legumes, dairy and sweet starchy fruits and vegetables. Fructose, sucrose and glucose, reduce SHBG by 80, 50 and 40% respectively, see here. Thereby allowing testosterone to rise. It's best to avoid all the foods and sugars mentioned. Glutamine does come in powder form, it doesn't taste too bad either, slightly sweet chalky taste. It's also cheaper as a powder. The 500mg/day tyrosine is a good start, you want to begin slowly and increase gradually. Too much causes the same symptoms you're trying to get rid of. Please could I ask you to reply to this thread by clicking on this phrase at the bottom of the page "Click here to add your own comments". It's just that I have to look up all your other pages to see what I said to you and why! I have also posted this reply on your other page, where you told me about the anger issue. Take care Wray

May 09, 2013
Cutting down on Progesterone....
by: Becki

Hi Wray,
Haven't written in here in awhile. Have been taking 330 mg a day of Natpro for 4 months now. Good news is my mood has improved quite a bit! Headaches have minimized too. Bad news is I"ve missed 2 periods out of the 4 months, and I've never done that before. And every time I try to cut down on the dosage, I ended up with my mood problem again, it's horrible! So I end up going back to the 330 mg. Tell me what to do, because it's getting quite expensive, and the lack of period problem, what could that be? Insomnia is still a big problem, have given up on that one! Thanks for all your help! Becki

May 12, 2013
Cutting down on Progesterone....
by: Wray

Hi Baeki So pleased the moods have improved. I've looked back through all the many pages you have on the site, and unless I've overlooked it, I can't find your age. Are you possibly in Peri-menopause? It starts 5 to 10 years before Menopause, the average age for this is about 51. If you are it could explain the missed periods. Have you had your vitamin D levels checked, I know I've asked you this, but can't find any test results. For progesterone to work it does need high vitamin D levels, in fact it's almost pointless using it unless they are, see here, here and here. Please have a test done. Both Progesterone and Vitamin D help sleep, I've given you those papers, so it could be your vitamin D level is not high enough. And did you try the salt water before bed? And the tyrosine too? High cortisol prevents sleep, are your levels high, are you stressed? Maybe you could come back to me with the answers to my many questions! Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.


Search over 7,500 pages on this site...